MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CR STD, SIZE 3, 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP CR STD, SIZE 3, 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT TIB IMP CR STD, SIZE 3, 10MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the exactech knee replacement study, approximately one year post initial tka, the (b)(6) male patient complains of discomfort and some loss of motion.The event is still ongoing.Per clinical study case report form indicates this event is unlikely related to devices and possibly related to procedure.
 
Additional Manufacturer Narrative
Concomitant medical products: truliant cr cem fem cr cem left sz 3 (cat# 02-020-13-0230); truliant tib fit tray cem sz 3f / 3t (cat# 02-022-45-3030); advanced patella 35mm 3 peg implant (cat# 200-07-35).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) as reported by the exactech knee replacement study, approximately one year post initial tka for osteoarthritis, the 58 y/o obese female patient complains of discomfort and some loss of motion due to arthrofibrosis.Action taken: patient is scheduled for pre-op visit.The event is still ongoing.Per clinical study case report form indicates this event is unlikely related to devices and possibly related to procedure.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent knee discomfort/pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.

Brand Name
TRULIANT TIB IMP CR STD, SIZE 3, 10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key14515416
Report Number1038671-2022-00610
Device Sequence Number14860128
Product Code JWH
UDI-Device Identifier10885862311368
UDI-Public10885862311368
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP CR STD, SIZE 3, 10MM
Device Catalogue Number02-022-47-3010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2022
Supplement Date Received by Manufacturer08/22/2022
Initial Report FDA Received Date05/26/2022
Supplement Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight112 KG
Patient RaceWhite